A Caltech Library Service

Relations between confluent hypergeometric functions

Bateman, H. (1931) Relations between confluent hypergeometric functions. Proceedings of the National Academy of Sciences of the United States of America, 17 (12). pp. 689-690. ISSN 0027-8424.

See Usage Policy.


Use this Persistent URL to link to this item:


Some of the functions mentioned in a recent paper may be expressed in terms of known functions.

Item Type:Article
Additional Information:© 1931 by the National Academy of Sciences. Communicated November 2, 1931.
Record Number:CaltechAUTHORS:BATpnas31b
Persistent URL:
Alternative URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:9328
Deposited By: Tony Diaz
Deposited On:13 Dec 2007
Last Modified:14 Nov 2014 19:20

Repository Staff Only: item control page